Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Proof of the well-ordering of cardinal numbers


Author: Chaim Samuel Hönig
Journal: Proc. Amer. Math. Soc. 5 (1954), 312
MSC: Primary 27.2X
Erratum: Proc. Amer. Math. Soc. 5 (1954), 1001-1001.
MathSciNet review: 0060558
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060558-3
Article copyright: © Copyright 1954 American Mathematical Society